Case reports in pediatrics · 2014
Hyperparathyroidism two years after radioactive iodine therapy in an adolescent male.
СтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Gomez Danielle L, Shulman Dorothy I
Аннотация
Primary hyperparathyroidism is a very rare complication following radioactive iodine therapy. There is typically a latency period of more than a decade following radiation exposure and, therefore, it is observed almost exclusively in adults. Consequently, pediatricians are not aware of the association. We present a case of primary hyperparathyroidism due to a solitary parathyroid adenoma occurring in an adolescent male two years following radioactive iodine treatment for papillary thyroid carcinoma. Periodic screening of serum calcium following ablative doses of radioactive iodine for thyroid cancer may be justified even in adolescents.